# SDR 07FDEA03650

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53978048208
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESS MARGIN AT ONE HOLE AT FRAME 59, STRG 26 LT.  NEW SUPPORT CAN'T BE INSTALLED BETWEEN FRAME 59 AND SEAT TRACK AS PER DRW, R539H0112.  REPAIR PERFORMED BY INSTALLING REINFORCING PLATE WHICH IS FIXED WITH HI-LOK'S   DAN5-5 IAW, SRM 51-72-10 AND EFW DD-0467024 ISSUE AA.
